# SDR USAA2013122700002

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,764 hours, 15,057 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Part serial: 4185
- Condition: Faulty
- Location: Brake System
- Part time: 49,928 hours, 20,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & GEAR RETRACTION ECAM BRAKES HOT MESSAGE WITH NR 4 BRAKE TEMP ABOVE 900C.  TEMP IMMEDIATELY RETURNED TO NORMAL AFTER LANDING GEAR EXTENSION.  REPLACED RT MLG BRAKE TEMP MONITOR IAW A321 AMM 32-47-18-400-001-A.
